# SDR QXEA200500022

- Difficulty date: December 20, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 7,420 hours, 8,060 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND MAIN LANDING GEAR RIGHT HAND AFT DOOR LOWER EDGE ADJACENT TO DOOR DRAIN IS CRACKED AND CRUSHED.  REPAIRED IAW HORIZON AIR EA 6-54-326 AND RD 8/4-54-220, ISSUE 1.
